# SDR DALA2019010400035

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 79,325 hours, 60,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1L DOOR SLIDE PIN PULLED OUT. REPLACED 1L DOOR SLIDE ASSY PER W/C 5200-0652. OK FOR SVC. SLIDE, PASSENGE OFF 09-2561-9-0011 00147. (LP5162443)
